Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PARAMETRIX")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 37

  • Page / 2

Export

Selection :

  • and

Strichartz estimates for Schrödinger equations with variable coefficientsROBBIANO, Luc; ZUILY, Claude.Mémoire de la Société mathématique de France. 2005, Num 101-02, pp A-208, issn 0249-633XArticle

PREMIERES MAJORATIONS DE LA DENSITE D'UNE DIFFUSION SUR IRM: METHODE DE LA PARAMETRIXBALDI P.1981; ASTERIQUE; ISSN 0303-1179; FRA; DA. 1981; NO 84-85; PP. 43-53; BIBL. 2 REF.Article

SHARPNESS OF PARAMETRICES FOR STRICTHY HYPERBOLIC OPERATORSYAMADA H.1982; PROC. JPN. ACAD., SER. A; ISSN 0386-2194; JPN; DA. 1982; VOL. 58; NO 4; PP. 137-140; BIBL. 6 REF.Article

CONSTRUCTION OF A PARAMETRIX FOR A HYPERBOLIC SYSTEM WITH CHARACTERISTICS OF VARIABLE MULTIPLICITYCOVACHEV VC.1980; DOKL. BOLG. AKAD. NAUK; ISSN 0366-8681; BGR; DA. 1980; VOL. 33; NO 10; PP. 1313-1316; BIBL. 9 REF.Article

PARAMETRICES FOR A CLASS OF HYPOELLIPTIC OPERATORSMILLER KG.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 31; NO 3; PP. 313-328; BIBL. 12 REF.Article

Parametrices for a class of totally characteristic operatorsLEWIS, J. E; PARENTI, C.Journal of differential equations (Print). 1983, Vol 50, Num 3, pp 305-317, issn 0022-0396Article

CONSTRUCTION DE PARAMETRIXES POUR UNE NOUVELLE CLASSE D'OPERATEURS PSEUDODIFFERENTIELSHELFFER B.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 32; NO 1; PP. 41-64; BIBL. 11 REF.Article

A new short proof of the local index formula and some of its applicationsPONGE, Raphaël.Communications in mathematical physics. 2003, Vol 241, Num 2-3, pp 215-234, issn 0010-3616, 20 p.Article

A parametrix for the problem of optical-acoustic tomographyPOPOV, D. A; SUSHKO, D. V.Doklady. Mathematics. 2002, Vol 65, Num 1, pp 19-21, issn 1064-5624Article

Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operatorsGARDING, L.Arkiv för matematik. 1990, Vol 28, Num 1, pp 101-109, issn 0004-2080, 9 p.Article

MICROLOCAL PARAMETRICS FOR MIXED PROBLEMS FOR SYMMETRIC HYPERBOLIC SYSTEMS WITH DIFFRACTIVE BOUNDARYKUBOTA K.1981; HOKKAIDO MATH. J.; JPN; DA. 1981; VOL. 10; NO 2; PP. 264-298; BIBL. 18 REF.Article

ON A PARAMETRIX FOR A WEAKLY HYPERBOLIC OPERATORIMAI M.1980; HOKKAIDO MATH. J.; JPN; DA. 1980; VOL. 9; NO 2; PP. 190-216; BIBL. 13 REF.Article

Calcul de Weyl et opérateurs sous-elliptiques = Weyl calculus and subelliptic operatorsCANCELIER, C. E; CHEMIN, J.-Y; XU, C. J et al.Annales de l'Institut Fourier. 1993, Vol 43, Num 4, pp 1157-1178, issn 0373-0956Article

HYPOELLIPTICITE ET PARAMETRIXES POUR QUELQUES CLASSES D'OPERATEURS DIFFERENTIELSNOURRIGAT JEAN.1978; ; FRA; DA. 1978; 283; 270 P.; 30 CM; BIBL. 19 REF.; TH.: SCI. MATH./RENNES/1978Thesis

Parametrices for symmetric systems with multiplicityNOLAN, Clifford J; UHLMANN, Gunther.Wave motion. 2007, Vol 44, Num 4, pp 231-247, issn 0165-2125, 17 p.Article

Solutions nulles et paramétrix pour un opérateur matriciel à caractéristiques de multiplicités constantes, de type (V,V, ..., V,0, ..., 0) avec conditions de bonne décomposition = Null-solutions and parametrix for a matrix operator with characteristics of constant multiplicities, of type (V,V, ..., V,0, ..., 0) with suitable decomposition conditionsBEKHTAOUI, Dalila.1983, 91 pThesis

Painlevé I asymptotics for orthogonal polynomials with respect to a varying quartic weightDUITS, M; KUIJLAARS, A. B. J.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 10, pp 2211-2245, issn 0951-7715, 35 p.Article

DIFFERENTIABILITY AND GROWTH OF SOLUTIONS OF PARTIAL DIFFERENTIAL EQUATIONSLANGENBRUCH M.1982; MANUSCR. MATH.; ISSN 0025-2611; DEU; DA. 1982; VOL. 39; NO 2-3; PP. 297-312; BIBL. 15 REF.Article

MICROLOCAL PARAMETRIX FOR THE CAUCHY PROBLEM FOR HYPERBOLIC SYMMETRIC SYSTEMS WITH SYMPLECTIC MULTIPLE CHARACTERISTICS. IIKOVACEV VH.1982; SERDIKA; ISSN 0204-4110; BGR; DA. 1982; VOL. 8; NO 2; PP. 204-213; BIBL. 6 REF.Article

PARAMETRIX FOR A DEGENERATE PARABOLIC EQUATION AND ITS APPLICATION TO THE ASYMPTOTIC BEHAVIOR OF SPECTRAL FUNCTIONS FOR STATIONARY PROBLEMSIWASAKI C; IWASAKI N.1981; PUBL. RES. INST. MATH. SCI.; JPN; DA. 1981; VOL. 17; NO 2; PP. 577-655; BIBL. 14 REF.Article

PARAMETRIX FOR A DEGENERATE PARABOLIC EQUATIONIWASAKI C; IWASAKI N.1979; PROC. JAP. ACAD., A; JPN; DA. 1979; VOL. 55; NO 7; PP. 237-240; BIBL. 5 REF.Article

PARAMETRIX DU PROBLEME DE CAUCHY POUR LES SYSTEMES HYPERBOLIQUES NON SYMETRISABLES A CARACTERISTIQUES DE MULTIPLICITE CONSTANTEPETKOV VM.1978; TRUDY MOSKOV. MAT. OBSHCHEST.; SUN; DA. 1978; VOL. 37; PP. 3-47; BIBL. 33 REF.Article

Generalized scattering phase for long range perturbations of elliptic operatorsBOUCLET, Jean-Marc.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 333, Num 9, pp 845-850, issn 0764-4442Article

The degree of proper C2 Fredholm mappings IFITZPATRICK, P. M; PEJSACHOWICZ, J; RABIER, P. J et al.Journal für die reine und angewandte Mathematik. 1992, Vol 427, pp 1-33, issn 0075-4102Article

Uniqueness in Cauchy problems for hyperbolic differential operatorsSOGGE, C. D.Transactions of the American Mathematical Society. 1992, Vol 333, Num 2, pp 821-833, issn 0002-9947Article

  • Page / 2